# SDR R61A201912181405

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17002460401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND PANEL 195 NL SPLICE IS CORRODED AND GOUGED REMOVED AND REPLACED PANEL 195NL FWD SPLICE REF. AMM 53-04-20-400-801-A
